Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 95, NWS Pueblo, CO

June 16, 2007Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2007, 2:39 PM MDT for Teller County, Colorado. It was in force for 68 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2007, 2:39 PM MDT (20:39 UTC)
Expired
Jun 16, 2007, 3:47 PM MDT
In force
68 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Teller County, CO

The radar

The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:08 PM MDTHAIL 0.75Woodland Park, CO
Jun 16, 3:12 PM MDTHAIL 15 N Divide, COHEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-378 J/kg
Mixed-layer LCL
2417 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 162040
SVRPUB
COC119-162215-
/O.NEW.KPUB.SV.W.0095.070616T2039Z-070616T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT SAT JUN 16 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 415 PM MDT...

* AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 3 MILES NORTHWEST OF
  WOODLAND PARK...OR 18 MILES NORTHWEST OF COLORADO SPRINGS...AND WAS
  MOVING TOWARD THE SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND PARK.

THIS SEVERE THUNDERSTORM WILL ALSO AFFECT TRAVELERS ALONG HIGHWAY 24 
BETWEEN DIVIDE AND WOODLAND PARK. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3910 10503 3908 10520 3885 10525 3888 10502

$$

METZE
5 follow-up statements
000 
WWUS55 KPUB 162056
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT SAT JUN 16 2007

COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
254 PM MDT SAT JUN 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...

AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR 
DIVIDE...OR 17 MILES WEST OF COLORADO SPRINGS...AND WAS MOVING 
TOWARD THE SOUTH AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS ACROSS THE NORTH 
HALF OF TELLER COUNTY INCLUDING DIVIDE AND THE WEST SIDE OF PIKES 
PEAK.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
      3887 10506

$$

METZE
000 
WWUS55 KPUB 162113
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT SAT JUN 16 2007

COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
313 PM MDT SAT JUN 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS 
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR DIVIDE...OR 19 
MILES WEST OF COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  DIVIDE.

AT 309 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL 
IN WOODLAND PARK.

AT 311 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW NICKEL TO 
QUARTER SIZE HAIL 5 MILES NORTH OF DIVIDE. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
      3887 10506

$$

METZE
000 
WWUS55 KPUB 162126
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT SAT JUN 16 2007

COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
326 PM MDT SAT JUN 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...

AT 325 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS CENTERED NEAR DIVIDE...OR 20 MILES WEST OF COLORADO
SPRINGS. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  DIVIDE.

THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
      3887 10506

$$

METZE
000 
WWUS55 KPUB 162141
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SAT JUN 16 2007

COC119-162215-
/O.CON.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
341 PM MDT SAT JUN 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHERN TELLER COUNTY...

AT 338 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED NEAR WOODLAND PARK...OR 20 MILES NORTHWEST OF
COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  WOODLAND PARK.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
      3887 10506

$$

METZE
000 
WWUS55 KPUB 162147
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT SAT JUN 16 2007

COC119-162157-
/O.CAN.KPUB.SV.W.0095.000000T0000Z-070616T2215Z/
TELLER CO-
347 PM MDT SAT JUN 16 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
TELLER COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3910 10503 3908 10520 3883 10526 3879 10506
      3887 10506

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:32 PM MDT, 7 minutes earlier.

Area forecast discussion, Jun 16, 2:32 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT SAT JUN 16 2007

.SHORT TERM...
(TONIGHT AND SUN)

SHORT TERM CONCERNS INCLUDE TEMPERATURES AND THUNDERSTORM COVERAGE.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
GENERALLY WEAK NORTH TO NORTHWEST FLOW ALOFT ACROSS THE REGION WITH
UPPER LEVEL RIDGE AXIS ACROSS THE DESERT SW THROUGH THE FOUR CORNERS
REGION AND INTO SOUTH CENTRAL COLORADO ATTM. AT THE SFC...THERMAL
TROUGH ACROSS THE LOWER EASTERN SLOPES KEEPING MOIST SOUTH TO
SOUTHEAST LOW LEVEL FLOW IN PLACE WITH CURRENT DEW PTS IN THE 50S TO
LOWER 60S ACROSS EASTERN COLORADO AND IN THE 30S TO LOWER 40S ACROSS
THE MOUNTAINS AND HIGH MT VALLEYS ATTM. WITH THE MOISTURE IN
PLACE...MODEL SOUNDINGS AND CURRENT LAPS ANALYSIS INDICATING CAPE
VALUES BETWEEN 1000-2500 J/KG ACROSS REGION...THOUGH A MODERATE
TO STRONG CAP REMAINS IN PLACE ACROSS THE EASTERN PLAINS WITH CINS
RANGING BETWEEN 100-200 J/KG.

TONIGHT...WEAK NORTH TO NORTHWEST FLOW ACROSS THE REGION TO BECOME
MORE WESTERLY AS UPPER RIDGE AXIS SLIDES SOUTH IN ADVANCE OF NEXT
PACIFIC SYSTEM MOVING ACROSS THE PAC NW COAST WITH WEAK LEE
TROUGHING PUSHING OUT ACROSS THE I-25 CORRIDOR. HAVE KEPT THE
CURRENT ISOLATED TO SCATTERED POPS IN PLACE ACROSS THE HIGHER
TERRAIN AND IMMEDIATE ADJACENT PLAINS THROUGH THE EVENING. WITH LOW
LEVEL MOISTURE IN PLACE...WILL CONTINUE TO SEE A FEW STRONG STORMS
PRODUCING HAIL TO JUST UNDER 3/4 OF AN INCH ALONG WITH WIND GUST TO
NEAR 50 MPH...PULSE UP THROUGH THE LATE AFTERNOON...ESPECIALLY ALONG
THE LOWER EASTERN SLOPES. ALL CONVECTION TO DIMINISH WITH THE
SUN...WITH CLEARING SKIES THROUGH THE OVERNIGHT. WITH CONTINUED
MOIST SOUTHERLY FLOW ACROSS EASTERN COLORADO...COULD SEE SOME PATCHY
STRATUS ACROSS THE FAR EASTERN PLAINS OVERNIGHT...THOUGH WILL KEEP
PARTLY CLOUDY WORDING WITH NO RESTRICTION TO VIS AS SHOULD BE ENOUGH
WIND TO KEEP FOG OUT OF THE FORECAST.

SUNDAY...WESTERLY FLOW ALOFT SLOWLY INCREASES ACROSS THE REGION
WITH LEE TROUGHING HELPING TO PUSHING OUT THE PERSISTENT LOW LEVEL
MOISTURE ACROSS THE FAR EASTERN PLAINS THROUGH THE AFTERNOON. WARM
AIR ALOFT (+14C TO +18C) PERSISTING ACROSS THE REGION...AND WITH
WEAK DOWNSLOPE FLOW SHOULD SEE HIGHS AROUND TODAYS READINGS ACROSS
THE HIGHER TERRAIN AND SOME 5-10F HIGHER ACROSS THE EASTERN PLAINS.
SHOULD SEE LESS CONVECTION ACROSS THE HIGHER TERRAIN AS TODAY WITH
DRIER AIR IN THE WESTERLY FLOW ALOFT MOVING ACROSS THE
REGION...THOUGH CAN NOT RULE OUT ISOLATED TSRA WITH AMPLE SOLAR
HEATING. ACROSS THE FAR EASTERN PLAINS...MODEL SOUNDINGS INDICATING
CAP HOLDING...THOUGH WITH POSSIBLE CONVERGENCE ALONG LEE TROUGH AND
A FEW STORMS MOVING OFF THE HIGH TERRAIN...WILL KEEP ISOLATED POPS
ACROSS THE PLAINS AS WELL. -MW

.LONG TERM...
(MON THROUGH SAT)

BUSY MONITORING FOR STRONG-SEVERE THUNDERSTORMS...SO LITTLE TIME
FOR DISCUSSION. ABOVE AVERAGE TEMPERATURES AND SEASONAL DIURNAL
LOW PROBABILITY CHANGES FOR THUNDERSTORMS EACH DAY WILL BE THE
MAIN IMPACT WEATHER NEXT WEEK. METZE

&&

.AVIATION...

ISOLATED EVENING CONVECTION LOOKS TO REMAIN ACROSS THE
HIGHER TERRAIN...THOUGH COULD SEE GUSTY OUTFLOW WINDS MAINLY AT ALS.
PATCHY STRATUS STILL POSSIBLE ACROSS THE FAR EASTERN COLORADO PLAINS
TONIGHT...THOUGH SHOULD BE ENOUGH DRY AIR WORKING IN ACROSS THE TAF
SITES TO PRECLUDE ANY MVRF DEVELOPMENT TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/23
Hazardous weather outlook, Jun 16, 6:52 AM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
652 AM MDT SAT JUN 16 2007

COZ058>089-093>099-171300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
652 AM MDT SAT JUN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORM ACTIVITY WILL BE
POSSIBLE ACROSS THE MOUNTAINS...AND HIGH VALLEYS...OF SOUTHERN
COLORADO THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY...A FEW STRONG STORMS MAY DEVELOP OVER THE EASTERN
MOUNTAINS LATE IN THE AFTERNOON...MOVING EASTWARD TO THE
INTERSTATE 25 CORRIDOR BY EARLY EVENING. THE MAIN THREATS FOR
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO
50 MPH.

A COLD FRONT WILL MOVE THROUGH EASTERN COLORADO MONDAY
MORNING...LEADING TO THE CHANCE OF A FEW SEVERE THUNDERSTORMS LATE
MONDAY AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE WEATHER
WILL BE ALONG AND NEAR THE INTERSTATE 25 CORRIDOR. IF STORMS DO
DEVELOP...HAIL UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE FROM
THE STRONGEST STORMS...IN ADDITION TO GUSTY WINDS AND FREQUENT
LIGHTNING.

MORE ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED FOR THE REMAINDER
OF THE WEEK...AND THUNDERSTORMS WILL BE GENERALLY CONFINED TO THE
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:00 PM MDTSevere Thunderstorm WarningPUBCuster33 min
Jun 16, 4:31 PM MDTSevere Thunderstorm WarningPUBAlamosa34 min
Jun 16, 4:53 PM MDTSevere Thunderstorm WarningPUBCostilla51 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.